I have been on topomax for several years, low dose 25mg and now am a size 2! I haven't had a migraine in years. I want off this drug. Help!!!
Ya Yas 4 life; It can be done.But you should really get the doctor your seeing or that is prescribing this to give you good directions on Tapering off this medication Lucky your on the lower dose so it should not take as long but no reason to suffer withdrawal effects.And the doctor needs to be aware of what you are doing.Get in and have him/her write out a exact dose for getting off this medication they really don't give us that But that is because wanting the doctor involved with this.Do not let them tell you just to stop it. Good luck. Chuck1957
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am on topamax and want off but it does help with my double vision.. is there another drug to help?
Posted 12 Aug 2009 • 1 answer
Posted 14 Feb 2010 • 2 answers
Posted 20 Aug 2010 • 1 answer
Posted 16 Jan 2012 • 1 answer
Posted 29 Dec 2013 • 1 answer